| Catalog Number |
B1070-060 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/27/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
Event or Problem Description
It was reported that the procedure was performed to treat a lesion in the right coronary artery (rca) with moderate calcification.The 7x60mm armada 35 balloon dilatation catheter (bdc) was being used; however, a rupture occurred at the first inflation at 15 atmospheres and removed independently.A non-abbott balloon was used to complete the procedure.There were no adverse patient effects and no reported clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
Visual, functional and sem inspection/analysis were performed on the returned device.The reported balloon rupture was not confirmed.Although, a balloon rupture was not confirmed, it is likely that the noted leak on the returned device is what the account perceived as the reported rupture since the device would not hold pressure.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation was unable to determine a conclusive cause for the reported balloon rupture or noted leak on the returned device.There is no indication of a product quality issue with respect to design, manufacture or labeling of the device.